19 found
Sort by:
  1. Ignacio Angelelli, Robert Bull, Jean E. Rubin, F. Gonzalez Asenjo, John Thomas Canty, Luis Elpidio Sanchis, Nuel D. Belnap, George Goe, Wilson E. Singletary & Ivan Boh (2010). Introduction to the Fiftieth Anniversary Issues. Notre Dame Journal of Formal Logic 51 (1).
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  2. Omar De la Cruz, Eric J. Hall, Paul Howard, Kyriakos Keremedis & Jean E. Rubin (2008). Unions and the Axiom of Choice. Mathematical Logic Quarterly 54 (6):652-665.
    No categories
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. Omar De la Cruz, Eric Hall, Paul Howard, Kyriakos Keremedis & Jean E. Rubin (2003). Metric Spaces and the Axiom of Choice. Mathematical Logic Quarterly 49 (5):455-466.
    No categories
    Direct download (7 more)  
     
    My bibliography  
     
    Export citation  
  4. Omar De la Cruz, Eric Hall, Paul Howard, Kyriakos Keremedis & Jean E. Rubin (2003). Products of Compact Spaces and the Axiom of Choice II. Mathematical Logic Quarterly 49 (1):57-71.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  5. Omar De la Cruz, Eric Hall, Paul Howard, Jean E. Rubin & Adrienne Stanley (2002). Definitions of Compactness and the Axiom of Choice. Journal of Symbolic Logic 67 (1):143-161.
    We study the relationships between definitions of compactness in topological spaces and the roll the axiom of choice plays in these relationships.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  6. Paul Howard, Kyriakos Keremedis, Herman Rubin & Jean E. Rubin (1998). Disjoint Unions of Topological Spaces and Choice. Mathematical Logic Quarterly 44 (4):493-508.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  7. Paul Howard, Kyriakos Keremedis, Herman Rubin & Jean E. Rubin (1998). Versions of Normality and Some Weak Forms of the Axiom of Choice. Mathematical Logic Quarterly 44 (3):367-382.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  8. Paul Howard & Jean E. Rubin (1996). The Boolean Prime Ideal Theorem Plus Countable Choice Do Not Imply Dependent Choice. Mathematical Logic Quarterly 42 (1):410-420.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  9. Paul Howard & Jean E. Rubin (1995). The Axiom of Choice for Well-Ordered Families and for Families of Well- Orderable Sets. Journal of Symbolic Logic 60 (4):1115-1117.
    We show that it is not possible to construct a Fraenkel-Mostowski model in which the axiom of choice for well-ordered families of sets and the axiom of choice for sets are both true, but the axiom of choice is false.
    Direct download (7 more)  
     
    My bibliography  
     
    Export citation  
  10. Arthur L. Rubin & Jean E. Rubin (1993). Weak Forms of the Axiom of Choice and the Generalized Continuum Hypothesis. Mathematical Logic Quarterly 39 (1):7-22.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  11. Jean E. Rubin (1984). Review: Gregory H. Moore, Zermelo's Axiom of Choice. Its Origins, Development, and Influence. [REVIEW] Journal of Symbolic Logic 49 (2):659-660.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  12. Paul E. Howard, Arthur L. Rubin & Jean E. Rubin (1978). Independence Results for Class Forms of the Axiom of Choice. Journal of Symbolic Logic 43 (4):673-684.
    Let NBG be von Neumann-Bernays-Gödel set theory without the axiom of choice and let NBGA be the modification which allows atoms. In this paper we consider some of the well-known class or global forms of the wellordering theorem, the axiom of choice, and maximal principles which are known to be equivalent in NBG and show they are not equivalent in NBGA.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  13. Judith M. Harper & Jean E. Rubin (1977). Variations of Zorn's Lemma, Principles of Cofinality, and Hausdorff's Maximal Principle. II. Class Forms. Notre Dame Journal of Formal Logic 18 (1):151-163.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  14. Judith M. Harper & Jean E. Rubin (1976). Variations of Zorn's Lemma, Principles of Cofinality, and Hausdorff's Maximal Principle. I. Set Forms. Notre Dame Journal of Formal Logic 17 (4):565-588.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  15. Arthur L. Rubin & Jean E. Rubin (1974). The Cardinality of the Set of Dedekind Finite Cardinals in Fraenkel-Mostowski Models. Zeitschrift für Mathematische Logik Und Grundlagen der Mathematik 20 (31-33):517-528.
    No categories
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  16. Jean E. Rubin (1971). Review: Th. Skolem, Two Remarks on Set Theory; John H. Harris, On a Problem of Th. Skolem. [REVIEW] Journal of Symbolic Logic 36 (4):680-680.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  17. Jean E. Rubin (1970). Review: Waclaw Sierpinski, L'axiome du Choix. [REVIEW] Journal of Symbolic Logic 35 (1):148-148.
    Translate to English
    | Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  18. Jean E. Rubin (1963). Several Relations on the Class of Ordinal Numbers. Mathematical Logic Quarterly 9 (23):351-357.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  19. Jean E. Rubin (1962). BI‐Modal Logic, Double‐Closure Algebras, and Hilbert Space. Mathematical Logic Quarterly 8 (3‐4):305-322.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation